# SDR TRAX200600842

- Difficulty date: October 7, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR DOG HOUSE SUPPORT CLIP ON AFT BULKHEAD IS CRACKED (CARGO LINTEL SUPPORT CLIP).  ALL WORK DONE IAW CRJ 200 SRM 51-42-20 DK 7022603   (SUPPLEMENTAL-SDR CLOSED)
